Skip to main content

Research Repository

See what's under the surface

Advanced Search

Asphericity of positive free product length 4 relative group presentations

Aldwaik, Suzana; EDJVET, MARTIN; Juhasz, Arye

Authors

Suzana Aldwaik

MARTIN EDJVET

Arye Juhasz



Journal Article Type Article
Publication Date 2019-01
Print ISSN 0933-7741
Publisher De Gruyter
Peer Reviewed Peer Reviewed
Volume 31
Issue 1
Pages 49–68
APA6 Citation Aldwaik, S., EDJVET, M., & Juhasz, A. (2019). Asphericity of positive free product length 4 relative group presentations. Forum Mathematicum, 31(1), 49–68. https://doi.org/10.1515/forum-2017-0141
DOI https://doi.org/10.1515/forum-2017-0141
Publisher URL https://www.degruyter.com/view/j/forum.2019.31.issue-1/forum-2017-0141/forum-2017-0141.xml
;